| Catalog Number |
EN2914 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.
Event or Problem Description
According to the available the device was explanted and replaced due to the pump placement being too high in the scrotum.